# SDR DHLA201000112

- Difficulty date: August 29, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT SPOILER UPPER SKIN DELAMINATED R & R NR3 LT SPOILER IAW MM 27-61-1 PG 201-204. REFER TO NR 265753FOR, OPS CHECK.
